# SDR 97ZZZX1893

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8591B
- Make and model: Cessna 172
- Aircraft serial: 36291
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bearing Attach
- Part number: 2870512122
- Condition: Corroded
- Location: Lt/Rt Wing Spar
- Part time: 2,363 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT AND AFT BLOCKS (RIGHT AND LEFT SIDES) FOR WING SPAR ATTACHMENT SHOW  HEAVY EXFOLIATION BETWEEN MAIN BOLT SPAR ATTACHMENT AND HOLD-DOWN BOLTS FOR BLOCK, MAY BE UNDETECTABLE WITH WINGS ATTACHED, EVEN WITH SKIRTING REMOVED.  MIGHT POSSIBLY DO A MIRROR INSPECTION; IF NOT, WOULD NEED TO MAKE SOME FORM OF PERIODIC INSPECTION SCHEUDLE TO PULL WINGS TO INSPECT INNER BLOCK AREA AND BOLTS FOR CORROSION AND/OR WHEN APPROPRIATE, PULL BLOCK TO INSPECT BACK PORTION AND BOLTS.  SHOULD BE NOTED THAT AIRCRAFT SAT IN AN OPEN FIELD FOR APPROXIMATELY TEN YEARS.
